Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 509789, 19 pages
http://dx.doi.org/10.5402/2012/509789
Research Article

Weak Convergence of Markov Random Evolutions in a Multidimensional Space

Institute of Mathematics, NASU, Tereschenkivska Street, 3, Kiev 01601, Ukraine

Received 4 May 2012; Accepted 5 June 2012

Academic Editors: E. Orsingher and A. Pascucci

Copyright © 2012 Igor V. Samoilenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kac, “A stochastic model related to the telegrapher's equation,” The Rocky Mountain Journal of Mathematics, vol. 4, pp. 497–509, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. A. Pinsky, Lectures on Random Evolution, World Scientific Publishing, Singapore, 1991.
  3. E. Orsingher, “Bessel functions of third order and the distribution of cyclic planar motions with three directions,” Stochastics and Stochastics Reports, vol. 74, no. 3-4, pp. 617–631, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. Orsingher and A. M. Sommella, “A cyclic random motion in R3 with four directions and finite velocity,” Stochastics and Stochastics Reports, vol. 76, no. 2, pp. 113–133, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. D. Kolesnik and A. F. Turbin, “Infinitesimal hyperbolic operator of Markovian random evolutions,” Doklady Akademii Nauk Ukrainskoj, vol. 1, pp. 11–14, 1991 (Russian). View at Google Scholar
  6. A. D. Kolesnik and A. F. Turbin, “Symmetric random evolutions in R2,” Doklady Akademii Nauk Ukrainskoj, vol. 2, pp. 10–11, 1990 (Russian). View at Google Scholar · View at Zentralblatt MATH
  7. I. V. Samoilenko, “Markovian random evolution in Rn,” Random Operators and Stochastic Equations, vol. 9, no. 2, pp. 139–160, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. D. Kolesnik, “Weak convergence of the distributions of Markovian random evolutions in two and three dimensions,” Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, no. 3, pp. 41–52, 2003. View at Google Scholar
  9. A. D. Kolesnik, “Weak convergence of a planar random evolution to the Wiener process,” Journal of Theoretical Probability, vol. 14, no. 2, pp. 485–494, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. A. Borovkov and K. A. Borovkov, Asymptotic Analysis of Random Walks, vol. 118 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 2008. View at Publisher · View at Google Scholar
  11. K. Borovkov, “On random walks with jumps scaled by cumulative sums of random variables,” Statistics & Probability Letters, vol. 35, no. 4, pp. 409–416, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Foss, T. Konstantopoulos, and S. Zachary, “Discrete and continuous time modulated random walks with heavy-tailed increments,” Journal of Theoretical Probability, vol. 20, no. 3, pp. 581–612, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Zakhari and S. G. Foss, “On the exact asymptotics of the maximum of a random walk with increments in a class of light-tailed distributions,” Siberian Mathematical Journal, vol. 47, no. 6, pp. 1034–1041, 2006. View at Publisher · View at Google Scholar
  14. V. V. Anisimov, Switching Processes in Queueing Models, Applied Stochastic Methods Series, ISTE, London, UK, John Wiley & Sons, Hoboken, NJ, USA, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific Publishing, Singapore, 2005. View at Publisher · View at Google Scholar
  16. V. V. Anīsīmov, “Convergence of accumulation processes with switchings,” Teorīya Imovīrnosteĭ ta Matematichna Statistika, no. 63, pp. 3–12, 2000, translation in Theory of Probability and Mathematical Statistics no. 63, 1–11, 2001-2002. View at Google Scholar
  17. I. V. Samoilenko, “Convergence of an impulsive storage process with jump switchings,” Ukraïni Matematicni Zhurnal, vol. 60, no. 9, pp. 1282–1286, 2008, translation in Ukrainian Mathematical Journal, vol. 60, no. 9, 1492–1497, 2008. View at Publisher · View at Google Scholar
  18. S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1986. View at Publisher · View at Google Scholar
  19. D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, vol. 233 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1979.